Thyroid UK
84,098 members99,080 posts

THIROYD

Hi

If I am on 1.5 grains naturethroid, is it a straight switch to Thiroyd?

I got on well with naturethroid except for the increasing tinnitus. I didn't take anything today and the tinnitus has reduced dramatically. I feel it's connected or it could be that Naturethroid dose was too high? I was in a foul mood the last couple of days, hadn't slept and tinnitus was raging. Today...much more relaxed.

So, reckon I'll try Thiroyd to see how I get on.

Thanks for your help, as always..

4 Replies
oldestnewest

Mb008,

Yes, you can switch to 1.5 grains Thiroyd. Good idea to check thyroid levels 6 weeks after switching.

1 like
Reply

I am switching to Thiroid because of costs & availability.My tinnitus is MUCH improved on NDT.It was bad on thyroxine & worse on T3-only.

Very unhappy with weight gain,though,dispite raising to 2.5 grains.

Reply

Thanks for coming back to me.

Is Thiroyd the first NDT you've tried? Or are you switching from Naturethroid?

I didn't switch today to Thiroyd as I wanted to try Naturethroid one last time, think I was a bit nervous only because I didn't want to go backwards (again). Naturethroid is good and lots of my symptoms have subsided, but the tinnitus continues to get worse. My weight hasn't reduced on Naturethroid either - but as endo said weight was the last thing to change once on optimum dose, so i'm sticking to that for now.

So, it's something to do with the T3? It's so hard to unpick, but glad you're improving.

Reply

I am on Naturethroid at the moment & have been for a few months.Only just raised to 2.5grains but think I may need 3 grains.Am switching to Thiroid purely on cost.I was on it for a few weeks in 2016 but went back to T3.I was on too much T3.Felt good on it apart from tinnitus & hairloss.I have 100 grains of Naturethroid left,then its back to Thiroid.

I think tinnitus is connected to T3,but think it has also been connected to stress/cortisol issues with me and low iron,as I had it first on thyroxine.

I am not happy about my weight or low energy,but still hoping these will improve over time & the right dose.

I think some get tinnitus when undermedicated,some when overmedicated.Lack of B12 has been mentioned,too.

Isn't it complicated?Been at this for years!

1 like
Reply

You may also like...